# SDR UIEA2019020603128

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,871 hours, 14,587 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE HAS OIL PUDDLING AFT OF FAN BLADES.( CLEANED #2 ENGINE OIL PUDDLE AFT OF FAN BLADES,FOUND TO BE WITHIN LIMITS IAW B767 FIM 71-08 FAULT TREE 813,NO DEFECTS NOTED. )
